I’ve decided to reduce my epilepsy meds again because life is short and I don’t trust neurologists. I don’t advise anyone else to do this but the further I get into ketosis the more intense the side effects of the medication hits me. I don’t know if that’s coincidence or not. I’m pretty sure this isn’t tumour progression because it always follows the same pattern.

I’m discussing this soon with my neurologist but I know my brain better than they do in many ways. I always feel great before I take keppra and the reaction I get after taking it now is often so extreme that I get searing headaches that make me feel like I’m going to pass out and never wake up again. They call this a risk but it’s an easy choice for me. The best decision I ever made in the past was completely coming off Epilim over time so I’m gradually going to reduce Keppra and see what happens. Of course it’s scary and I’m bound to get some kind of withdrawal but the harsh reality is that this is a trial and error process.

On the surface I may seem brave but I’m far from it. I can’t stand constantly being in pain and discomfort, I’m petrified of death and I’m realistic about the future. Coming off Epilim was the hardest thing I have ever done but I wanted a life so badly. Luckily for me my intuition was correct, Keppra seems to have saved me from seizures in the past so I’m not sure how this will work out but if I listened to all the people telling me what to do I would be bed bound and loaded up on tons of AEDs and paracetomol.